# SDR DALA2024012200998

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 SECONDARY NRC, IN REF. AMDS 5211-6001-1R: DURING SERVICE PASSENGER DOOR 1R, WEAR ON LOWER HINGE WAS FOUND. CORRECTIVE ACTION: SUMMARY OF NRC 00547: LOWER HINGE WAS REPAIRED PER PRI 614862-14 REV. 0 AND ER/A 614862-14 REV. ORIG. (0162408)
